Number of Articles: 262
26. On a modi cation of the Chebyshev collocation method for solving fractional diffiusion equation

Volume 7, 2 (SPRING), Spring 2017, Pages 93-106

Hosein jalebbonab; Hojatollah Adibi


28. Perishable Inventory Model with Retrial Demands, Negative Customers and Multiple Working Vacations

Volume 7, 4 (FALL), Autumn 2017, Pages 239-254

Vijaya Laxmi Pikkala; Soujanya M.L.


31. Galerkin Method for the Numerical Solution of the Advection-Diffusion Equation by Using Exponential B-splines

Volume 8, 3 (SUMMER), Summer 2018, Pages 133-143

Melis Zorsahin Gorgulu; Idris Dag


32. A Study on State Dependent Accessible and Second Optional Service Queue with Impatient and Feedback Customers

Volume 8, 4 (FALL), Autumn 2018, Pages 207-216

Vijaya Laxmi Pikkala; Girija Bhavani Edadasari


33. Discrete Time Analysis of Multi-Server Queueing System with Multiple Working Vacations and Reneging of Customers‎

Volume 9, 1 (WINTER), Winter 2019, Pages 1-15

Vijaya Laxmi Pikkala; Wondewosen Tegegne Kassahun


34. Dynamics of a Delayed Epidemic Model with Beddington-DeAngelis ‎Incidence Rate and a Constant Infectious Period

Volume 9, 2 (SPRING), Spring 2019, Pages 83-100

Abdelali Raji_allah; Hamad Talibi Alaoui


35. The Numerical Solution of Klein-Gorden Equation by Using Nonstandard Finite Difference

Volume 9, 3 (SUMMER), Summer 2019, Pages 165-174

Hoda Shekarabi; Jalil Rashidinia


36. Structure of an Adaptive with Memory Method with Efficiency Index 2

Volume 9, 4 (Fall), Autumn 2019, Pages 239-252

Vali Torkashvand


37. Using Radial Basis Functions for Numerical Solving Two-Dimensional Voltrra Linear Functional Integral Equations

Volume 10, 1 (WINTER), Winter 2020, Pages 1-11

reza Firouzdor; Neda Khaksary; Atousa Emady


38. ORTHOGONAL ZERO INTERPOLANTS AND APPLICATIONS

Volume 1, 1 (WINTER), Winter 2011, Pages 9-14

M. A. Bokhari; H. Al-Attas


39. A MODEL FOR EVOLUTIONARY DYNAMICS OF WORDS IN A LANGUAGE

Volume 1, 2 (SPRING), Winter 2011, Pages 87-99

A. Yadav; J. Dash; M. Padhee; S. Bhattacharya


40. ON AN EXTENSION OF A QUADRATIC TRANSFORMATION FORMULA DUE TO GAUSS

Volume 1, 3 (SUMMER), Winter 2011, Pages 171-174

M. A. Rakha; A. K. Rathie; P. Chopra


46. SPLINE COLLOCATION METHOD FOR SOLVING BOUNDARY VALUE PROBLEMS

Volume 3, 1 (WINTER), Winter 2013, Pages 11-23

A. Lamnii; H. Mraoui


47. CERTAIN SUFFICIENT CONDITIONS FOR CLOSE-TO-CONVEXITY OF ANALYTIC FUNCTIONS

Volume 3, 2 (SPRING), Winter 2013, Pages 95-98

Indu Kala Tripathi


50. (\DELTA,\GAMMA, 2)-BESSEL LIPSCHITZ FUNCTIONS IN THE SPACE L_{2,\ALPHA}(R+)

Volume 4, 1 (WINTER), Winter 2014, Pages 17-23

Elhamma Mohamed; Radouan Daher